Volume 13 no 1-2, 2021, Annals Series on Mathematics on Its Application

 

Abs.Article Vejdi I. Hasanov

POSITIVE DEFINITE SOLUTIONS OF A LINEARLY PERTURBED MATRIX EQUATION

 

Abs.Article Krasimira Y. Kostadinova, Meglena D. Lazarova

COUNTING DISTRIBUTIONS IN RISK THEORY

 

Abs.Article Gyurhan H. Nedzhibov
AN ITERATIVE METHOD FOR DIAGONALIZATION OF THE FROBENIUS COMPANION MATRIX

 

Abs.Article Gyurhan H. Nedzhibov

ON AN OBLIQUE PROJECTION METHOD FOR SOLVING THE EIGENVALUE PROBLEM OF THE COMPANION MATRIX

 

Abs.Article Namita Das, Madhusmita Sahoo

BEREZIN TRANSFORM OF INVERTIBLE POSITIVE OPERATORS

 

Abs.Article Ghodrat Moazzaf, Esmaiel Abedi

EVOLUTION OF CONVEX HYPERSURFACES BY A FULLY NONLINEAR MIXED VOLUME PRESERVING CURVATURE FLOW

 

Abs.Article Saravanan Karpagam

EXISTENCE OF FIXED POINTS AND BEST PROXIMITY POINTS OF p-CYCLIC BOYD-WONG CONTRACTIONS

 

Abs.Article Ning Zhao, Huiyan Zhang, Peng Shi

RESILIENT HYBRID-TRIGGERED CONTROL FOR NETWORKED STOCHASTIC SYSTEMS UNDER DENIAL-OF-SERVICE ATTACKS

 

Abs.Article Abderrezak Kasri

A FRICTIONAL CONTACT PROBLEM WITH NORMAL COMPLIANCE FOR VISCOELASTIC MATERIALS WITH LONG MEMORY

 

Abs.Article Aurelian Cernea

ON A CAPUTO TYPE FRACTIONAL INTEGRO-DIFFERENTIAL INCLUSION

Abs.Article Namita Das, Swarupa Roy

FREDHOLM TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACES

 

Abs.Article Vasile Dragan, Ivan G. Ivanov

THE MINIMIZATION OF THE MEAN SQUARE OF THE DEVIATION OF A RANDOM SIGNAL FROM A GIVEN TARGET

 

Abs.Article Adrian-Mihail Stoica, Isaac Yaesh

STATIC OUTPUT FEEDBACK REVISITED